# SDR DL72S982484

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1236 & 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 438 TPA LTR CHK E-2 12-02-98, TWO CRACKS AT LIGHTNING  HOLES RT SIDE TORQUE BOX STA 1236 AND 1228.  REPAIRED PER MM 53-11-0 PG 828.
